# SDR MWEA00269

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5910046511
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS A DENT ON LOWER SURFACE, 4 INCHES FROM OUTBOARD END.  FABRICATED AND INSTALLED REPAIR DOUBLER.
